Hi, i have been suffering from serious migraines for 3 years now which were under control untill i had pneumonia and a blood clot on the left lung last year.Since then i have gone down hill rapidly my syptoms include chronic fatigue,raynauds,malar rash,depression,jerking,face drooping,face twitching very fast pulse and now my legs jerk up and down when i walk,I also have a dripping and oozing feeling in my head and legs.I have had an mri have been tested for vasculitis and lupus all of which were ok.In february i had a trial of steroids for one week which eased the migraines from most of the day to just one in the evening.Anybody please got any answers.
How are you? I'm sorry to hear what you have been through for the last 3 years. It is good that the tests done were fine. Aside from the steroids, what other medications are you taking? If the cause is not yet known, further evaluation may be done such as electrolyte level, thyroid function tests, CT scan, electromyography and nerve conduction studies . Hang on and hope to hear from you soon. Take care always.
Hi, i already had a ct scan and all clear i shall check with my gp about the other tests.My other meds are gaminil for the depression, imigran which is a migraine tablet and i was on neuronten for neuropathic pain but my gp says it would be that which is causing my leg to jerk up and down so he changed it to tegretol retard.Last thursday i started on the steroids again by infusion but so far apart from my migraines easing a little they dont seem to have done anything for me apart from make me hot in the head and neck and have an upset stomach! life goes on though waiting for an appointment for the rhuematologist at the minute thanks for your concern.
How are you? If you are not improving with the steroid and you are uncomfortable with the side effect, inform your doctor about this. A change of medication or adjustment of dosage may be done. However, it is not recommended to abruptly stop steroids abruptly since this medication should be tapered before discontinuing. Take care and regards.
Thanks for that Rowena, i had a blood test 2 weeks ago my thyroid is fine but my sugar levels are high and my white blood cells have gone very high,i am repeating blood test this friday my nurse said the steroids wouldn't affect white cell count? I can handle the hotness feeling and as they have bought my migraines to JUST 1 a day and a little head pain i'm happy!!! Thanks again Lee
How are you? Thanks for the update. Were you able to have your repeat blood test done? If you sugar level is high, you may need to have this evaluated to rule out diabetes also, Increased white blood cell count may also indicate infection that needs to be treated with antibiotics also, Take care and hope to hear from you soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.